# SDR 2019FA0000244

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 16,873 hours, 4,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 797944
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED TEST UNKOWN HOURS ON BATTERY PACK.
